# SDR COMA0560841

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 11,003 hours, 9,872 cycles
- Engine: Ge CF34*
- Engine time: 11,005 hours, 9,871 cycles
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 1600980005
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5208- EN ROUTE CIT-CVG, THE LEFT ENGINE WOULD NOT RESPOND TO THROTTLE INPUT, CREW DECLARED AN EMERGENCY AND PERFORMED INFLIGHT SHUT-DOWN OF THE LEFT ENGINE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE "S" CABLE.
